# SDR UIEA2019050804154

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,686 hours, 15,921 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Terminal
- Part number: BACT12AV023
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE PRV STATUS MESSAGE. ( REMOVED AND REPLACED PRV TERMINAL LOG PER AMM 36-11-18 AND 24-00-00. OPS CHECK OK AT THIS TIME.  )
